# SDR UIEA2010062100058

- Difficulty date: June 21, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,704 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC: 011 -BULGE BY 2.5" X 2.3" X 0.037" ON EXT FUSELAGE, SKU EXISTING REPAIR DOUBLER EDGE BS 440-460 AND STR 43L-44L. (EXISTING REPAIR REMOVED THE WORK ACCOMPLISHED IAW J/C NO 0B011-R1 USING DOUBLER PN N523MC, NRC 011-1 FASTENERS INSTALLED IAW SRM 51-30-02).
